RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 2, Pages 161–197 (Mi msb4122)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of boundary problems for symmetrizable systems of first order

M. S. Agranovich


Full text: PDF file (3433 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:2, 143–171

Bibliographic databases:

UDC: 517.945.7+517.43
MSC: 35F15, 47G10, 47F05, 47B15
Received: 05.01.1967

Citation: M. S. Agranovich, “On the theory of boundary problems for symmetrizable systems of first order”, Mat. Sb. (N.S.), 73(115):2 (1967), 161–197; Math. USSR-Sb., 2:2 (1967), 143–171

Citation in format AMSBIB
\Bibitem{Agr67}
\by M.~S.~Agranovich
\paper On the theory of boundary problems for symmetrizable systems of first order
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 2
\pages 161--197
\mathnet{http://mi.mathnet.ru/msb4122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216163}
\zmath{https://zbmath.org/?q=an:0162.40802}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 2
\pages 143--171
\crossref{https://doi.org/10.1070/SM1967v002n02ABEH002333}


Linking options:
  • http://mi.mathnet.ru/eng/msb4122
  • http://mi.mathnet.ru/eng/msb/v115/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Boundary value problrms for systems of first order pseudodifferential operators”, Russian Math. Surveys, 24:1 (1969), 59–126  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:187
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020